# SDR 04306636

- Difficulty date: November 1, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N636BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7307
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Loose
- Location: Target
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MX FOUND RIGHT MLG UPLOCK PROXIMITY SENSOR TARGET BRACKET LOOSE.  MANUAL MANIPULATION OF THE TARGET WITH THE GEAR RETRACTED CAUSED GEAR TO GO FROM SAFE TO UNSAFE AND PRODUCE A GEAR DISAGREE WARNING.  TIGHTENED, ADJUSTED, AND SAFETIED PROXIMITY SENSOR TARGET TO WITHIN LIMITATIONS OF CRJ AMM 32-61-05.  SYSTEM OP CHECK GOOD DURING RETRACT CHECK.
